Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have periods with implant. Have pain where implant is. Have diarrhea and tiredness. Normal?

i have had my implant in for over a year, nearly two years. At the start it was fine i had no problems, no periods at all, and now i have periods for about 3 weeks out of a month. My implant in my arm aches, i have sharp pains where my implant is. I have really bad diarhea (sorry for detail) all the time, i feel tired ALL the time even when i sleep for enough hours a night, im always moody and just feel constantly down. Is this normal?! I can understand if it was like this right from the start but its just started about 3 months ago
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
In my opinion you should consult a gynecologist and get your examination and test done to rule out is there any problem because of implant or not.
These symptoms may be due to hormonal changes or because of simple stomach upset.
Good luck.
Take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor